I made a post about this in one of the other forums, but I’m just going to put it out there again: I use 2mg oral minoxidil and 2 x 5% topical minoxidil a day and have been using these since around June-July 2015. Does ANYONE have recurring sheds whilst taking minoxidil? I mean like, 3-6 months of regrowth, then like 1-3 months where you shed tons and lose obscene amounts of terminal hair, get hairline recession, lose density, but then it tapers off, your shed slows down and you get regrowth for another 3-6 months, then it all happens again? I have seen other hairloss forums with posts talking about how minoxidil synchronises your hair shedding and regrowth cycles, but people tend to say they taper off after 1-2 years and the cycles will decrease in severity. For me, it’s every 3 months like clockwork since July 2015, the sheds have always been the same, no decrease in severity, with hairline recession and regrowth, and all over loss of thick terminal hairs. As you can imagine this means that these constant cycles have left my hair worse and worse each time as I can’t grow hair fast enough to compensate for the loss. I’m so baffled, scared, angry and sad. At lot of people gave amazing results on minoxidil, and I had to be the only person I have heard of who sheds as quickly as every 3 months with no change in the amount or the pattern. At this stage I will be totally bald in a year. It had been suggested to me that an underlying hormonal or health imbalance could be the cause, and i thought maybe this was the case too, but I spoke to my gyn who already treats my hormonal issues with the pill, and he said that while I’m on it I won’t have any fluctuations in my own hormones to cause imbalance because the pill totally replaces what I don’t have. I am not iron deficient, I have had every other blood study you can think of. It can’t be anything other than Rogaine. Somebody tell me that they have experienced this, and that it will go away!